# SDR CA981230015

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- System (JASC): 3233 · Landing Gear Actuator
- Part: Motor
- Part number: 1153800025
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, THE GEAR SELECTED DOWN AND NOTHING HAPPENED.  RESET RELAY STILL NOTHING.  MANUAL EXTENSION USED AND GEAR LOCKED DOWN.  INVESTIGATION FOUND THE GEAR MOTOR SEEMED A LITTLE LAZY.   SUSPECT MOTOR HAS FLAT SPOT.
